# SDR A6WA200440021

- Difficulty date: February 12, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 16215105
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR HANDLE UP NOSE GEAR UNSAFE AND GEAR DOOR OPEN WARNING MESSAGE.  REMOVED AND REPLACED OLEO CENTER/PROXIMITY CENTER BRACKET.  GEAR SWING OPS CHECK GOOD IAW AMM.  (M)
